Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 8 From Reviews: 0

By V. V. (rs-mosc-mm


Well-poised hypergeometric transformations of Euler-type multiple integrals. (English summary) J. London Math. Soc. (2) 70 (2004), no. 1, 215–230. In this very interesting article, the author first makes a connection between a certain multiple integral and a very-well-poised series of hypergeometric type. He does this in Theorem 2, which is too complicated to reproduce here. Here is a simple interesting case: for all integers n ≥ 0, (1) Sn: = − wher

Topics: Q(x1, x2, x3, x4, x5) n+1
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.